# SDR DALA2019030901640

- Difficulty date: March 8, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 CORROSION AT FRAME UNDER R1 DOOR GUTTER ASSY BTW STA= 345 TO 355, RBL 58.2. (W1). CORRECTIVE ACTION: SUMMARY OF NR00235 CORROSION LEVEL 2 AT FRAME UNDER R1 DOOR GUTTER ASSY (CHANNEL) BTW STA= 345 TO 355, RBL 58.2. WAS REPLACED PER SRM AND DWG. (0975624)
